MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN; OPERATING ROOM ACCESSORIES TABLE TRAY

BAXTER HEALTHCARE CORPORATION ALLEN; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number O-YFES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Compartment syndrome (4888)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient developed compartment syndrome while in allen yellofin stirrups with lift-assist during an endometrial surgical procedure via laparoscopy.On the day of the event, anesthesia and limb positioning began at 08:00 and the procedure started at 09:00.At 15:50 the procedure was completed and anesthesia ¿wore off¿ at 16:05.Immediately upon waking while still in the operating room the patient complained of lower limb pain.The patient was ¿transferred to the robotic process automation.¿ a vascular surgeon evaluated the patient and noted bilateral compartment syndrome and indicated an emergency fasciotomy procedure was required in both lower limbs.The fasciotomy procedure began at 19:15 and was completed at 20:00.Post operatively the patient was transferred to the intensive care unit (icu) for monitoring and analgesia for pain management via pca pump.Four days later, a follow up procedure was required for ¿closure of the right posterior compartment fasciotomy and left anterior compartment fasciotomy, plus the implantation of a decorative insert and a disposable left posterior fasciotomy.¿ the next day the patient was discharged from icu.Currently the patient is ¿stable, conscious, oriented, without vasopressors, with good pain control.¿ no further information was available at the time of this report.
 
Additional Manufacturer Narrative
D1: serial number: the customer was unable to identify the exact devices used in this event; therefore, these are the potential serial numbers reported by the site: (b)(6).E1: reporter phone number: (b)(6).H11: the device was evaluated during an on-site visit.During the visit, two operating rooms were made available to simulate a positioning commonly performed by the team, using all the equipment and devices, along with the yellofins leggings.Among these rooms, one of them was where the adverse event occurred.In this room, a simulation of patient positioning was carried out, using a member of the hospital's nursing team and a member of the baxter team as models.For this action, four pairs of allen yellofin stirrups with lift-assist devices were made available.A simulation was carried out using two pairs of yellofins leggings that, although of the same model, do not belong to the same serial and have different years of manufacture.It is worth mentioning that the four pairs of leggings have natural wear and tear of the pieces due to the time of use, since the customer reported having leggings from the years 2013 and 2020.During inspection the segregated boots have original parts.During the simulation, the baxter team identified that there is no protocol, no uniformity or synchronization at the time of placing the patient's legs on the leggings, and that the angulation of these legs is at the discretion of each team.It was also found that the confirmation of the angle of the leggings is carried out with the naked eye, not only by the practice of the medical team, but also due to the wear on the pistons of some leggings, which no longer have the visible angulation label.During the placement of the leggings, the doctor who participated in the simulation categorically stated that, in their opinion ¿ especially in the case of the event that occurred to the doctor¿s patient ¿ the compartment syndrome occurred due to the lack of mobility of the leg device.As a preventive measure, the physician reported that, when positioning their patients, the doctor usually tightens the device screw as much as possible and always performs the mobility test at the end of the positioning.On the issue of the synchronized positioning of the patient's legs in the devices, the team reported that this is only performed by two doctors when both are available, but that, most of the time, it is done by a single professional.The investigation is currently ongoing, a final report will be submitted upon completion.

Brand Name
ALLEN
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23696125
Report Number3010216206-2025-00031
Device Sequence Number21102945
Product Code FWZ
UDI-Device Identifier00615521020101
UDI-Public(01)00615521020101
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberO-YFES
Device Catalogue NumberO-YFES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-THROMBOSIS PNEUMATIC COMPRESSOR (SEQUEL).; ELASTIC STOCKINGS.; POLYMER GEL SUPPORT PADS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale
Patient Weight109 KG